Search the Community

Showing results for tags 'sucks'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Quitting Adderall Forums
    • Announcements
    • Tell your story
    • General Discussion
    • Lounge (off-topic stuff)
    • Supplements, Energy Drinks, and Alternatives
    • Member locations (for meetups)

Calendars

  • Community Calendar

Found 3 results

  1. Articles on Adderall...

    I was thinking maybe here we can all post different articles on Adderall we stumble upon, not from this site... http://www.therooster.com/blog/adderall-its-not-yo-mommas-amphetamine
  2. Hey guys, Hope all is well and everyone is having a great weekend so far. I have to admit something to all of you because I want to keep it 100% and I want to be as honest as possible. This morning I went to the wellness doctor/appointment my boyfriend got me for my birthday, which I asked for and wanted. It went well but I have to say, I have gained 20-very-unwanted-and-noticeable-lbs in the last 4 months and I am not happy about it and it's been driving me crazy (because I have been working out and eating kinda healthy). I guess not hard enough. I think it was the combo of quitting Adderall and being just on Zoloft and Birthcontrol, 2 medications known to make women gain weight -- me esp. The Zoloft made me crave crazy foods that I have never eaten and I wasn't even raised eating like white crabs and cookies and I would eat a full-balanced meal and still be hungry right after and it was very unnormal for me. But what is normal these days? And I don't want to make any excuses. They put me on some crazy ass 800cals a day diet. Um what? And gave me a B12 shot in my ass. They also gave me a daily multi-vitiums, stronger B12 pills (because I can't come in for the shots the next 2 weeks; my boss is going out of town and I have to do all her events including mine) and an appetite suppressant called Phentermine. Phentermine is a "…short-term (you can only take it a few weeks) adjunct in a regimen of weight reduction based on exercise, behavioral modification and caloric restriction…" and is a stimulate… I believe a Stage 4 and Adderall is a Stage 2. Way milder than Adderall but if I take it does this mean I relapse? And all that I have worked so hard for, will it all be gone and for nothing? I have a 2 week supply, they just gave me it at the appointment with all the other supplements and I told them my history with Adderall. They said it's fine. Part of me feels guilty as hell and I don't want to let you guys down or myself but another part of me just wants to take it for 2 weeks to get a jump start on my weightloss and help speed up my metabolism again. I don't know what to do. If I knew the "appetite suppressant" was going to be a stimulate, I probably wouldn't have gone. Maybe I was just being naive because I am so desperate to lose the weight I put on. For my job, I am in front of or on a small stage of a large group of people, anywhere between 15-60 people (teaching them to paint) and I don't want to think people are staring at me and judging me. I want to feel comfortable in my own skin again. Maybe I need to go talk to someone? But my new health insurance starts the beginning of June. Words of advice, anyone who is in or has been in a similar situation or suggestions, please help and let me know. I just don't know what to do anymore.